Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can Losartan cause bladder spasms and UTI in women?

Can Losartan cause bladder spasms and UTi in women? I started taking it on Monday, Dec 17, 2012, and on Friday I had bladder spasms that felt like I was being turned inside out and like I needed to urinate even though nothing was in my bladder. Two weeks later I have a raging UTI with blood , and it did not respond to treatment with Cipro or Bactrim . I am now on Keflex. If I stop taking the Losartan, will these symptoms disappear?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Bladder discomfort has been reported by people with high blood pressure, depression, pain, multiple sclerosis, high blood cholesterol in Losartan users.So you should consult your doctor to get your medicine changed.Hope this may help you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor